Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 412318, 7 pages
http://dx.doi.org/10.1155/2015/412318
Research Article

Strong Convergence for the Split Common Fixed-Point Problem for Total Quasi-Asymptotically Nonexpansive Mappings in Hilbert Space

1Department of Mathematics, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics and Institute for Mathematics Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 27 May 2014; Accepted 16 September 2014

Academic Editor: Salvador Romaguera

Copyright © 2015 Lawan Bulama Mohammed and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lawan Bulama Mohammed and A. Kılıçman, “Strong Convergence for the Split Common Fixed-Point Problem for Total Quasi-Asymptotically Nonexpansive Mappings in Hilbert Space,” Abstract and Applied Analysis, vol. 2015, Article ID 412318, 7 pages, 2015. https://doi.org/10.1155/2015/412318.